Michigan, 2007

Winter Storm and Winter Weather in Michigan, February 13 to 14, 2007

February 13 to 14, 2007 · NWS DTX · 10 events in 10 counties and zones

A low pressure system tracked from Arkansas to the Upper Ohio Valley and spread heavy snow north into Michigan. This Valentine's snowstorm marked the season's first snowfall over 2 inches for much of the affected area.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DTX wrote it up.

A low pressure system tracked from Arkansas to the Upper Ohio Valley and spread heavy snow north into Michigan. This Valentine's snowstorm marked the season's first snowfall over 2 inches for much of the affected area. Northeasterly winds frequently gusted to 30 MPH and created extensive blowing and drifting snow. In addition, temperatures were in the single digits with wind chill values around 15 below zero. The snow began Tuesday afternoon of the 13th and became heavy at times through the evening and into the early morning hours of the 14th. The winds made it extremely difficult to measure the snow, but trained spotters estimated 6 to 9 inches of snow fell on areas along and east of a line from Port Huron to Adrian. Snow drifts from 3 to 5 feet were reported across this same area. A number of county roads were impassable, prompting officials to close some roads. Several motorists had to be rescued when their vehicles became stuck in snow drifts in Lenawee County. Although lesser amounts of snow (3 to 5 inches) fell across Livingston, Genesee, and Lapeer Counties, numerous accidents and multiple cars in ditches were reported in those counties as well. Nearly all schools along and south of M-59, including Livingston County schools, closed on Valentine's Day due to the very poor road conditions. A 70 year old man from Roseville died (indirectly) of a heart attack while shoveling snow. The snow ended by sunrise on the 14th, but poor visibilities persisted for several more hours as the wind continued to blow the snow around. Here are some of the higher snowfall totals from each county:|Morenci (Lenawee) 5.8 inches.|Dundee (Monroe) 8.4 inches.|Monroe (Monroe) 7.0 inches.|Ann Arbor (Washtenaw) 7.0 inches.|Wyandotte (Wayne) 8.5 inches.|Troy (Oakland) 7.0 inches.|Sterling Heights (Macomb) 8.2 inches.|Ruby (St Clair) 6.5 inches.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before the first event at Feb 13, 12:15 PM EST, 45 minutes earlier.

Area forecast discussion, Feb 13, 12:15 PM EST, 45 minutes before
AREA FORECAST DISCUSSION...RETRANSMITTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1215 PM EST TUE FEB 13 2007

.AVIATION...

CONDITIONS WILL DETERIORATE EARLY IN THE FORECAST AS SNOWFALL IS
STARTING TO OVERCOME THE DRY LOW LEVEL WEDGE OF AIR PRETTY QUICKLY
PER RADAR TRENDS THE PAST HOUR OR SO. THERE WILL NOT BE TOO MUCH
DEVIATION FROM THE PREVIOUS FORECASTS AS SNOW INCREASES FROM KFNT
SOUTH...AND ESPECIALLY AT KDTW/KDET. THE LOWEST VISIBILITIES AND
CEILINGS WILL OCCUR IN THE 21Z-06Z TIMEFRAME...WITH IMPROVING
CONDITIONS EXPECTED LATE TONIGHT. KMBS WILL REMAIN ON THE EDGE OF
SIGNIFICANT SNOW THROUGHOUT THE EVENT...AND HENCE...WITH MAINTAIN
THE MOST OPTIMISTIC FORECAST HERE. AFTER 12Z...ONLY LIGHT SNOW
SHOWERS WILL BE LINGERING OVER THE AREA...WITH LIFTING CEILINGS AS
LOW LEVEL FLOW BACKS TO THE NORTH/NORTHWEST.

&&

.UPDATE...

MINOR UPDATE TO BRING LIGHT SNOW INTO THE I 69 AND M 59 CORRIDORS AS
INITIAL FRONTOGENETIC BANDING (FOCUSED IN THE 600-650 MB REGION PER
12Z NAM12) SHOULD OVERCOME THE LOW LEVEL DRY AIR IN THESE REGIONS.
THEREAFTER...SNOW SHOULD SPREAD NORTHEAST INTO THE SOUTHERN 1/2 OF
THE CWA RATHER STEADILY EARLY THIS AFTERNOON. THIS PROCESS IS WELL
UNDERWAY OVER NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. NO
CHANGES TO THE CURRENT HEADLINES...AND OVERALL THINKING REMAINS THE
SAME AS BEST SNOW FALLS FROM LATE AFTERNOON TO JUST BEYOND MIDNIGHT.

&&

.PREV DISCUSSION...ISSUED 405 AM EST TUE FEB 13 2007

SHORT TERM...TODAY AND TONIGHT

THE CURRENT SATELLITE LOOP SHOWS A SHORT WAVE TROUGH ACROSS THE
SOUTHERN PLAINS...WITH A SECONDARY SHORT WAVE OVER CENTRAL NEBRASKA.
AMPLE GULF MOISTURE IS INDICATED ON THE WATER VAPOR LOOP AHEAD OF
THE SOUTHERN PLAINS SHORT WAVE WITH THE IR IMAGERY SHOWING A WELL
DEFINED MID LEVEL DEFORMATION/TROWAL ACROSS IOWA AND EASTERN
NEBRASKA. THIS SYSTEM IS STILL FORECAST TO LIFT INTO THE OHIO VALLEY
TODAY AND TONIGHT...SPREADING ACCUMULATING SNOWFALL INTO THE
SOUTHERN GREAT LAKES REGION.

THE SOUTHERN PLAINS SHORT WAVE IS FORECAST TO LIFT INTO THE OHIO
VALLEY BY LATE AFTERNOON WITH SOME PHASING EXPECTED WITH THE WAVE
DROPPING OUT OF NEBRASKA. THERE WILL BE GOOD UPPER JET COUPLING WITH
THIS SYSTEM AS LEFT EXIT REGION OF A 130KT SOUTHERN STREAM JET
NOSING INTO THE GULF AND RIGHT ENTRANCE REGION OF A 120KT JET OVER
EASTERN CANADA FOCUS OVER THE OHIO VALLEY TODAY AND TONIGHT. AT THE
SURFACE...THE LOW CURRENTLY OVER ARKANSAS IS FORECAST TO LIFT INTO
WEST VIRGINIA TONIGHT...THEN WEAKEN AS A NEW LOW DEVELOPS OFF THE
EAST COAST. OVERALL...MODELS INITIALIZED THE LARGE SCALE FEATURES
RATHER WELL. THE WAVE OVER NEBRASKA HOWEVER APPEARS A LITTLE
STRONGER THAN MODELS WOULD SUGGEST. ALTHOUGH BOTH 00Z GFS AND NAM
HAVE TRENDED A LITTLE FARTHER SOUTH WITH THE BETTER MOISTURE AND
LIFT...PREFER TO LEAN TOWARD THE NAM WHICH HAS A LITTLE MORE QPF
OVER SE MICHIGAN THAN THE GFS. FEEL THE STRONGER WAVE OVER NEBRASKA
MAY CAUSE THE BETTER DEFORMATION TO FOCUS A LITTLE FARTHER NORTHWEST
THAN THE GFS INDICATES.

DESPITE SATELLITE SHOWING MOISTURE ALREADY STREAMING INTO LOWER
MI...STRENGTHENING EASTERLY FLOW TODAY WILL SUPPLY A CONTINUAL FEED
OF DRY AIR IN THE LOW LEVELS. UPSTREAM DEWPOINTS OVER SOUTHERN
ONTARIO ARE ACTUALLY SUB ZERO. THIS LOW LEVEL DRY AIR WILL LEAD TO A
LOT OF VIRGA ON THE NORTHERN EDGE OF THE PRECIP SHIELD AND THUS
EXPECT THE SNOW TO SPREAD NORTHWARD VERY SLOWLY THROUGHOUT THE DAY
AS THE COLUMN WILL TAKE QUITE A WHILE TO SATURATE. BASED ON LATEST
MODEL GUIDANCE AND CURRENT CONDITIONS...SNOW SHOULD SPREAD INTO
LENAWEE AND MONROE COUNTIES BETWEEN 10Z AND 14Z...THEN WORK INTO THE
DETROIT AREA BY EARLY AFTERNOON...AND NOT REACH THE I69 CORRIDOR
UNTIL LATE AFTERNOON OR EVENING. THE NAM SHOWS THE STRONGEST MID
LEVEL DEFORMATION...BASED NEAR THE 600MB LEVEL...OCCURRING ACROSS
THE SOUTHEASTERN PORTIONS OF THE AREA BETWEEN 21Z AND 03Z. MODEL
CROSS SECTIONS ALSO SHOW DECREASING STABILITY ALOFT DURING THIS TIME
PERIOD.

THE NAM MODEL 24-HOUR QPF ENDING 12Z WED FORECASTS ONLY SIX TENTHS
LIQUID EQUIVALENT NEAR MONROE...TAPERING TO LESS THAN A TENTH ACROSS
THE SAGINAW VALLEY. BUFKIT SOUNDINGS SHOW THE LIFT OCCURRING WITHIN
THE GOOD DENDRITIC GROWTH REGIME THIS AFTERNOON AND TONIGHT. GIVEN
THE COLD TEMPS...SNOW TO LIQUID RATIOS WILL ALSO BE QUITE HIGH. THIS
ALONG WITH THE FORECAST STRENGTH OF THE MID LEVEL FGEN WARRANTS
WARNING CRITERIA SNOWFALL ALONG AND SOUTHEAST OF AN AXIS FROM ADRIAN
TO PORT HURON...WITH SNOWFALL AMOUNTS DECREASING SIGNIFICANTLY
TOWARD THE SAGINAW VALLEY. WITH THE EAST-NORTHEASTERLY PRESSURE
GRADIENT INCREASING...WINDS WILL BECOME QUITE GUSTY THIS AFTERNOON
AND TONIGHT...CREATING A LOT OF BLOWING AND DRIFTING SNOWFALL.

LONG TERM...WEDNESDAY THROUGH MONDAY

SHORTWAVE RIDGING WILL BUILD OVER THE AREA ON WEDNESDAY AHEAD OF THE
UPPER LOW AND ASSOCIATED 500MB COLD POOL DROPPING SOUTH FROM
ONTARIO. THE TWO MAIN FACTORS THAT WILL AFFECT LAKE EFFECT POTENTIAL
OFF OF LAKE HURON ON WEDNESDAY WILL BE AVAILABLE MOISTURE AND
STRENGTH OF INSTABILITY OVER THE LAKE. MODELS IN AGREEMENT SHOWING
SUBSIDENCE IN THE 850-500MB LEVEL AS WELL AS RH DROPPING BELOW 20
PERCENT. THE STRENGTH OF INSTABILITY OVER THE LAKE IS IN QUESTION
WITH THE GFS A LITTLE MORE ROBUST WITH LOW LEVEL COLD AIR ADVECTION.
THE GFS INITIALIZED THE 850MB COLD POCKET OVER ONTARIO BETTER THEN
THE NAM AND ECMWF THIS EVENING SO WILL LEAN TOWARDS ITS SLIGHTLY
COOLER 850MB TEMPS. HOWEVER...GIVEN THE VERY DRY AIRMASS ALOFT AND
SHIFTING TRAJECTORY...THINK ACCUMULATIONS FROM LAKE EFFECT SNOW
SHOWERS WILL BE MINOR ACROSS THE THUMB. ACCUMULATIONS WILL GENERALLY
BE LESS THAN AN INCH AND WILL CARRY JUST A LOCALIZED 1 TO 2 INCHES
DURING THE MORNING.

THE UPPER LEVEL LOW SWINGS THROUGH THE CENTRAL GREAT LAKES WEDNESDAY
NIGHT WITH WINDS BACKING TO THE WEST/NORTHWEST BEHIND IT. LAKE TO
850MB DELTA T OVER SOUTHERN LAKE MICHIGAN WILL BE AROUND 20C ON
THURSDAY WITH EQUILIBRIUM LEVELS FORECAST TO REACH NEARLY 8000 FEET.
HIGH PRESSURE AT THE SURFACE BUILDING FROM THE NORTHERN PLAINS TO
THE OHIO VALLEY WILL CAUSE ADDED CONVERGENCE ALONG THE I-94 CORRIDOR
AND WILL CONTINUE TO CARRY SCATTERED SNOW SHOWERS FOR FAVORED
AREAS.

SKIES ARE EXPECTED TO SCATTER OUT IN SOME AREAS ON THURSDAY NIGHT
WHICH WILL ALLOW TEMPERATURES TO DROP. HAVE GONE A FEW DEGREES BELOW
GUIDANCE VALUES...ESPECIALLY IN THE SOUTH WHERE WINDS WILL BE
LIGHTER.

BY THIS WEEKEND A CLIPPER IS STILL ON TRACK TO PASS JUST TO OUR
SOUTH. HAVE SLIGHTLY INCREASED POPS FOR OUR SOUTHERN COUNTIES TO
ACCOUNT FOR LATEST MODEL TRENDS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WARNING...MIZ082-MIZ083 UNTIL 7 AM WEDNESDAY.

     WINTER STORM WARNING...MIZ075-MIZ076...10 AM TUESDAY TO 7 AM
     WEDNESDAY.

     WINTER STORM WARNING...MIZ063-MIZ069-MIZ070...3 PM TUESDAY TO 7
     AM WEDNESDAY.

     SNOW AND BLOWING SNOW ADVISORY...MIZ068...3 PM TUESDAY TO 7 AM
     WEDNESDAY.

     SNOW AND BLOWING SNOW ADVISORY...MIZ060-MIZ061-MIZ062...6 PM
     TUESDAY TO 7 AM WEDNESDAY.

     SNOW AND BLOWING SNOW ADVISORY...MIZ049-MIZ055...7 PM TUESDAY TO
     7 AM WEDNESDAY.

LAKE HURON...SMALL CRAFT ADVISORY FOR WINDS...SAGINAW BAY-LHZ441-LHZ442-
     LHZ443...1 PM TUESDAY TO 7 PM WEDNESDAY.

LAKE ST CLAIR...SMALL CRAFT ADVISORY FOR WINDS...LCZ460 UNTIL 7 PM WEDNESDAY.

MI WATERS OF LAKE ERIE...GALE WARNING...UNTIL 7 AM WEDNESDAY.

&&

AVIATION.....DG
UPDATE.......DG
SHORT TERM...CONSIDINE
LONG TERM....KAHL

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Feb 13, 5:00 AM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
500 AM EST TUE FEB 13 2007

MIZ063-069-070-075-076-082-083-141000-
ST. CLAIR-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
500 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINTER STORM WARNINGS ARE IN EFFECT TODAY AND TONIGHT. PLEASE
REFER TO THE LATEST URGENT WEATHER MESSAGE /WSWDTX/ FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTER SNOWFALL
REPORTS WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

MIZ049-055-060>062-068-141000-
HURON-SANILAC-SHIAWASSEE-GENESEE-LAPEER-LIVINGSTON-
500 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THIS AFTERNOON AND
TONIGHT. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE
/WSWDTX/ FOR MORE DETIALS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTER SNOWFALL
REPORTS WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

MIZ047-048-053-054-141000-
MIDLAND-BAY-SAGINAW-TUSCOLA-
500 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

1 TO 2 INCHES OF SNOW IS EXPECTED TONIGHT AS A STORM SYSTEM MOVES
ACROSS THE OHIO VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTER SNOWFALL
REPORTS WILL BE NEEDED TONIGHT.

LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-141000-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI-
LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI-
500 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN
WATERS OF LAKE ERIE AND LAKE HURON.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE WATERS OF
LAKE HURON AND LAKE ST CLAIR. A GALE WARNING IS IN EFFECT FOR LAKE
ERIE. PLEASE REFER TO THE MARINE FORECASTS FOR MORE
DETAILS.../NSHDTX/ AND /GLFSC/.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORIES WILL CONTINUE ON THE NEARSHORE WATERS
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CONSIDINE

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm, 3 winter weather. Local standard time, as filed.

Winter Storm, Monroe

When
February 13, 1:00 PM EST to February 14, 5:00 AM EST
Where
Monroe forecast zone
Reported by
Trained Spotter
Coordinates
41.921, -83.494 (the zone’s center; the record gives no point)

A trained spotter reported 9 inches of snow in 12 hours.

Winter Storm, Lenawee

When
February 13, 1:00 PM EST to February 14, 3:00 AM EST
Where
Lenawee forecast zone
Reported by
Trained Spotter
Coordinates
41.895, -84.066 (the zone’s center; the record gives no point)

A trained spotter reported 6 inches of snow in 12 hours.

Winter Storm, Oakland

When
February 13, 2:00 PM EST to February 14, 3:00 AM EST
Where
Oakland forecast zone
Reported by
Trained Spotter
Coordinates
42.660, -83.386 (the zone’s center; the record gives no point)

A trained spotter reported 7 inches of snow in 12 hours.

Winter Storm, Washtenaw

When
February 13, 2:00 PM EST to February 14, 3:00 AM EST
Where
Washtenaw forecast zone
Reported by
Trained Spotter
Coordinates
42.253, -83.839 (the zone’s center; the record gives no point)

A trained spotter reported 7 inches of snow in 12 hours.

Winter Storm, Macomb

When
February 13, 2:00 PM EST to February 14, 6:00 AM EST
Where
Macomb forecast zone
Deaths
0 direct, 1 indirect
Reported by
Trained Spotter
Coordinates
42.673, -82.910 (the zone’s center; the record gives no point)

A trained spotter reported 8 inches of snow in 12 hours.

Winter Storm, Wayne

When
February 13, 2:00 PM EST to February 14, 5:00 AM EST
Where
Wayne forecast zone
Reported by
Trained Spotter
Coordinates
42.285, -83.261 (the zone’s center; the record gives no point)

A trained spotter reported 9 inches of snow in 12 hours.

Winter Weather, Livingston

When
February 13, 2:00 PM EST to February 14, 3:00 AM EST
Where
Livingston forecast zone
Reported by
Trained Spotter
Coordinates
42.603, -83.911 (the zone’s center; the record gives no point)

Trained spotters reported 3 to 5 inches of snow with drifts up to a foot. Considerable blowing and drifting snow caused over 50 accidents with an additional 20 cars sliding off the road and into ditches.

Winter Weather, Genesee

When
February 13, 2:00 PM EST to February 14, 3:00 AM EST
Where
Genesee forecast zone
Reported by
Trained Spotter
Coordinates
43.022, -83.707 (the zone’s center; the record gives no point)

Two to four inches of snow with considerable blowing and drifting caused dozens of cars to slide off roads and into ditches.

Winter Weather, Lapeer

When
February 13, 2:00 PM EST to February 14, 3:00 AM EST
Where
Lapeer forecast zone
Reported by
Trained Spotter
Coordinates
43.090, -83.222 (the zone’s center; the record gives no point)

Two to four inches of snow with considerable blowing and drifting caused dozens of cars to slide off roads and into ditches.

Winter Storm, St. Clair

When
February 13, 3:00 PM EST to February 14, 6:00 AM EST
Where
St. Clair forecast zone
Reported by
Trained Spotter
Coordinates
42.931, -82.664 (the zone’s center; the record gives no point)

A trained spotter reported 7 inches of snow in 12 hours.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Winter Storm, Macomb2007-02-1470MaleOutside/Open AreasIndirect

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16686, 16687, 16600, 16683, 16684, 16685, 18591, 18597, 18598, 16598.